# SDR SWIA201128828

- Difficulty date: December 6, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 22,077 hours, 17,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1ST FORWARD CEILING EMERGENCY LIGHT IS OUT.  (FLT 4456)  RELAMPED EMERGENCY LIGHT.
